J Korean Neurol Assoc.  1998 Apr;16(2):233-236.

A patient with chorea associated with hyperthyroidism and primary antiphospholipid antibody syndrome

Affiliations
  • 1Department of Neurology, ChungAng University Hospital.

Abstract

Involuntary movements often complicate systemic illness, and an association exsits between chorea and hyperthyroidism or primary antiphospholipid antibody syndrome, respectively. A 19-year-old woman developed chorea over one week. She fulfilled the criteria for the primary antiphospholipid antibody syndrome but not those for systemic lupus erythematosus and also showed the signs and laboratory findings of Graves' disease. This appears to be the first report of a patient with chorea, associated with the antiphospholipid antibody syndrome and hyperthyroidism, concurrently.


MeSH Terms

Antibodies, Antiphospholipid*
Antiphospholipid Syndrome*
Chorea*
Dyskinesias
Female
Graves Disease
Humans
Hyperthyroidism*
Lupus Erythematosus, Systemic
Young Adult
Antibodies, Antiphospholipid
Full Text Links
  • JKNA
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2022 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr